# SDR SWAA2022031550229

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH #3 CAP STRIP HAS CORROSION ON BOTTOM SIDE / REPLACED FWD CARGO L/H # 3 CAP STRIP IAW IPC 25-52-10-01.
